# SDR AALA202511109069

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 72,038 hours, 36,479 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REF MIC 1658268 DURING OPS CHECK OF MANUAL MASK RELEASE, O2 MASKAT SEAT 18LH FAILED TO DEPLOY. REF AMM 35-23-00-710-001-A. MAINTENANCE REPLACED 18LH OXYGEN CONTAINER ACTUATOR IN REF TO AMM 35-21-41. OPS CHK GOOD.
